Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The existence of travelling waves for phase field equations and convergence to sharp interface models in the singular limit

Authors: G. Caginalp and Y. Nishiura
Journal: Quart. Appl. Math. 49 (1991), 147-162
MSC: Primary 35K60; Secondary 35B05, 80A22
DOI: https://doi.org/10.1090/qam/1096237
MathSciNet review: MR1096237
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35K60, 35B05, 80A22

Retrieve articles in all journals with MSC: 35K60, 35B05, 80A22

Additional Information

DOI: https://doi.org/10.1090/qam/1096237
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society